MAUDE Adverse Event Report: AESCULAP AG ABC SELF-LOCKING CERVICAL SCREW 4.0X14MM; SPINE SURGERY

AESCULAP AG ABC SELF-LOCKING CERVICAL SCREW 4.0X14MM; SPINE SURGERY
Model Number FJ932T
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported that there was an issue with fj932t - abc self-locking cervical screw 4.0x14mm.According to the complainant, the screw was being locked-in when the top broke off.This occurred during an anterior cervical discectomy and fusion (acdf) procedure.Patient harm was unknown.There was no surgical delay.Further details have been requested.The adverse event is filed under aag reference: (b)(4).
 
Event or Problem Description
Update: patient harm updated to none from unknown.
 
Additional Manufacturer Narrative
Additional information: h6 - codes updated investigation: up to now, there is no sample available for analysis, therefore an analysis cannot be carried out.Device history review: due to the fact that no lot number was provided, a review of the device history records for the complained device is not possible.Conclusion and preventive measures: due to the fact that on the one hand there is no sample for analysis and on the other hand the error description is not meaningful enough, the risk analysis is not applicable in this case.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.Based upon the investigation results, a capa is not necessary.

Brand Name
ABC SELF-LOCKING CERVICAL SCREW 4.0X14MM
Common Device Name
SPINE SURGERY
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
Manufacturer (Section G)
AESCULAP AG
po box 40
tuttlingen, 78501
GM   78501
Manufacturer Contact
christian von der gruen
po box 40
tuttlingen, 78501
GM   78501
MDR Report Key15849967
Report Number9610612-2022-00344
Device Sequence Number14758815
Product Code KWQ
UDI-Device Identifier04038653445028
UDI-Public4038653445028
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K050813
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFJ932T
Device Catalogue NumberFJ932T
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2022
Supplement Date Received by Manufacturer08/16/2023
Initial Report FDA Received Date11/22/2022
Supplement Report FDA Received Date09/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown